Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 37, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this severe thunderstorm warning at Aug 1, 2005, 9:01 PM EDT for Hillsborough County, New Hampshire. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 1, 2005, 9:01 PM EDT (01:01 UTC)
- Expired
- Aug 1, 2005, 9:30 PM EDT
- In force
- 29 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Counties, with a storm outline in the text
County Hillsborough County, NH
The radar
The Portland,ME radar (KGYX), 142 km from the middle of the area, began a volume at 01:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 00:00Z, 1.0 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1302 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 793 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KBOX 020102 SVRBOX NHC011-020130- /O.NEW.KBOX.SV.W.0037.050802T0101Z-050802T0130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TAUNTON MA 901 PM EDT MON AUG 1 2005 THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN HILLSBOROUGH COUNTY IN SOUTHERN NEW HAMPSHIRE THIS INCLUDES THE CITY OF MANCHESTER * UNTIL 930 PM EDT * AT 858 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED 16 MILES NORTHWEST OF WEARE...OR ABOUT 9 MILES NORTHWEST OF HENNIKER...AND MOVING SOUTHEAST AT 35 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... WEARE BY 925 PM EDT LAT...LON 4337 7201 4321 7211 4293 7138 4315 7124 $$
1 follow-up statement
000 WWUS51 KBOX 020118 SVSBOX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 915 PM EDT MON AUG 1 2005 NHC011-020130- /O.CON.KBOX.SV.W.0037.000000T0000Z-050802T0130Z/ HILLSBOROUGH NH- 915 PM EDT MON AUG 1 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 930 PM EDT FOR NORTHERN HILLSBOROUGH COUNTY... AT 911 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED 12 MILES NORTHWEST OF WEARE...OR ABOUT NEAR HILLSBOROUGH AND HENNIKER...MOVING SOUTHEAST AT 25 MPH. HALF INCH DIAMETER HAIL WAS REPORTED IN HILLSBOROUGH AROUND 915 PM. THERE SHOULD BE POCKETS OF DAMAGING WIND WITH THIS STORM AS IT CONTINUES SOUTHEAST. THE SEVERE THUNDERSTORM WILL BE NEAR... WEARE BY 930 PM EDT. LAT...LON 4337 7201 4321 7211 4293 7138 4315 7124 $$ DRAG
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 8:51 PM EDT, 10 minutes earlier.
Area forecast discussion, Aug 1, 8:51 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION..UPDATE 2 NEAR TERM SEC NATIONAL WEATHER SERVICE TAUNTON MA 851 PM EDT MON AUG 1 2005 .NEAR TERM... WATCH DISCONTINUED... HOWEVER PLEASE KEEP IN TOUCH WITH LOCAL STATEMENTS AND OR WARNINGS. THE STORM E OF LCI AT 850 PM IS STILL HUGE. MAYBE WE WILL DO IT AGAIN TOMORROW? IN THE MEANTIME...SO FAR 1 FOR 3 ON WARNING VERF. 2ND 2 COUNTY MARGINAL WARNING WAS ISSUED AT MAX VIL/CORE ALOFT ARD 640 PM AND DIED MOMENTS AFTER ISSUANCE. ZONES AMENDED SHORTLY. DRAG .SHORT RANGE (TONIGHT THROUGH TUESDAY)... WILL CONTINUE PREVIOUS FORECAST OF 30 TO 40 POPS ACROSS OUR NORTHWEST SECTIONS THIS EVENING FOR SCATTERED SHOWERS AND A FEW THUNDERSTORMS. HOWEVER...MID LEVEL WIND FIELDS ARE GENERALLY LESS THAN 30 KNOTS AND SURFACE CONVERGENCE IS NOT THAT GREAT. THE STORM PREDICTION CENTER AND LAPS DATA MESOANALYSIS ARE CURRENTLY SHOWING 1000 TO 2000 J/KG OF CAPE...WITH SURFACE TEMPERATURES IN THE UPPER 70S AND LOWER 80S. MOST OF THIS IS A RESULT OF COLD TEMPERATURES ALOFT AT AROUND -11C AT 500 MB. ALTHOUGH AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE ACROSS SOUTHERN NEW HAMPSHIRE THIS EVENING...IT APPEARS THERE ARE TOO MANY NEGATIVE FACTORS TO PREVENT ANYTHING WIDESPREAD. OTHERWISE...THIS ACTIVITY SHOULD DIE OUT WITH THE LOSS OF DAYTIME HEATING LATER THIS EVENING. GFS/NGM HINT AT SOME WEAK LOW LEVEL LIFT SOUTH OF THE MASSACHUSETTS TURNPIKE LATE TONIGHT. THIS MIGHT BE ENOUGH TO SPAWN A FEW RAIN SHOWERS ACROSS THIS REGION BUT CERTAINLY NOT A BIG DEAL. 850 MB TEMPERATURES WARM TO AROUND +16C ON TUESDAY. THIS SHOULD ALLOW SUPPORT HIGHS IN THE 85 TO 90 DEGREE RANGE. GFS/UKMET SHOW WEAK SURFACE CONVERGENCE GENERALLY ALONG AND SOUTH OF THE MASSACHUSETTS TURNPIKE. THIS MAY BE ENOUGH TO TRIGGER ISOLATED TO SCATTERED THUNDERSTORMS SO WILL INSERT A 30 POP OVER THIS REGION TO COVER IT. && .MEDIUM RANGE (TUESDAY NIGHT THROUGH THURSDAY NIGHT)... BASICALLY LOOKING AT WARM AND DRY WEATHER TO CONTINUE THIS PERIOD...WITH ISOLATED TO SCATTERED CONVECTION TUE EVENING AND AGAIN WED AFTERNOON...AS A SERIES OF NORTHERN STREAM IMPULSES DIVE SE FROM QUEBEC ACROSS ME AND CARVE OUT AN AMPLIFIED TROF OVER THE MARTIMES. EACH IMPULSE WILL BE ACCOMPANIED BY A WEAK SURFACE TROF...THAT WILL PROVIDE SOME LOW LEVEL CONVERGENCE TO WARRANT LOW CHC POPS. FOR WED...APPEARS GREATEST INSTABILITY WILL BE ACROSS LOWER CT RIVER VALLEY...INCLUDING THE GREATER HARTFORD AREA. THUS...WILL LIMIT LOW POPS TO THAT REGION. HOWEVER...BY NO MEANS ARE WE LOOKING AT WIDESREAD CONVECTION. DRY WEATHER EXPECTED THU AND THU NIGHT...AS MID LEVEL RIDGE MOVES ACROSS THE REGION. && .LONG RANGE (FRIDAY THROUGH MONDAY)... NOT MUCH CHANGE FROM CURRENT FORECAST...WITH MAINLY DRY WEATHER THIS PERIOD AND HOT CONDITIONS FRI...WHERE WE CONTINUE TO EXPECT TEMPS CLIMBING INTO THE L90S AWAY FROM THE SOUTH COAST. DESPITE THE 00Z GFS (AND THE 00Z ECMWF) 850 TEMPS OF +17/18C OVER THE REGION FRI...ALONG WITH INC SW SFC FLOW...GFS MEX MAXES FRI ARE ONLY IN THE LOWER TO MID 80S. AFTER COLLABORATING WITH HPC...WE WILL CONTINUE TO GO ABOVE MEX GUID AND MAINTAIN OUR CURRENT FORECAST HIGHS FRI IN THE L90S AWAY FROM THE S.COAST. HPC WILL ALSO GO ABV MEX NMBRS FRI. IN ADDITION...WE WILL CONTINUE TO FORECAST SHOWERS AND TSTMS FRI AS NORTHERN STREAM TROF AND ATTENDING SFC FNT MOVES ACROSS NEW ENGLAND. SOME SEVERE WX POTENTIAL FRI AS BOTH GFS AND ECMWF HAVE 35 KT OF WESTERLY FLOW AT 500 MB N OF THE MASS PIKE. THEREAFTER... SHORT WAVE ENERGY SHEARS OFF TO THE NORTHEAST...LIMITING HEIGHTS FALLS OVER NEW ENGLAND...WHICH MEANS SFC FNT WILL LIKELY STALL OR WASH OUT ALONG THE S.CST SAT. THUS...WILL MAINTAIN CHC POPS SAT WITH HIGHEST VALUES S.CST. FOR SUNDAY AND MONDAY...FORECAST CONFIDENCE DIMINISHES AS 00Z MDL GUIDANCE DIFFERS ON MAGNITUDE OF RIDGE COVERING MOST OF THE CONUS...WITH WESTERLIES ACROSS THE CANADIAN-U.S. BORDER. GIVEN ALL MODELS AGREE ON AT LEAST MODEST HEIGHT RISES (ECMWF MOST ROBUST) ACROSS THE NORTHEAST...WILL FOLLOW DRY AND SEASONABLE GUID FOR SUN AND MON FROM HPC. && .AVIATION... GENERALLY VFR CONDITIONS EXPECTED TONIGHT ALTHOUGH SCATTERED CONVECTION...PATCHES OF LOW CLOUDS AND FOG MAY RESULT IN LOCAL MVFR CONDITIONS. && .MARINE... IN THE SHORT TERM...GENERALLY 4 FOOT SEAS THROUGH TUESDAY WILL BE POSSIBLE ACROSS THE SOUTHERN WATERS. HOWEVER...WILL KEEP SEA HEIGHTS JUST BELOW SMALL CRAFT THRESHOLDS. SCATTERED CONVECTION MAY AFFECT THE NORTHERN WATERS THIS EVENING WITH FOG PATCHES POSSIBLE OVER THE SOUTHERN WATERS LATE TONIGHT. IN THE LONGER TERM...RATHER LIGHT WINDS AND FLAT SEAS EXPECTED TUE NIGHT THRU THU NIGHT. WINDS THEN INCREASE FRI AHEAD OF THE APPROACHING FRONT. GIVEN PGRAD AND DEEP BLYR OVER LAND WITH SFC TEMPS IN THE 90S...WIND GUSTS MAY REACH 25KT NEAR SHORE (INCLUDING BOS HRBR AND NARR BAY) FRI AFTERNOON AND EARLY EVENING. FRONT MOVES OFSHR SAT AND THEN STALLS OR WASHES OUT. NEVERTHELESS...WINDS SLACKEN SAT AND SEAS SUBSIDE. && .FIRE WEATHER... ALTHOUGH ISOLATED TO SCATTERED CONVECTION WILL BE POSSIBLE THIS EVENING AND AGAIN TUESDAY AFTERNOON...A SOAKING RAIN WILL BE HARD TO COME BY THIS WEEK. HOWEVER WE DO NOT EXPECT TO SEE RED FLAG CONDITIONS AS HUMIDITY VALUES SHOULD STAY AOA 30% AND WIND SPEEDS SHOULD REMAIN BELOW 25 MPH THROUGH MUCH OF THE WEEK. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...NONE. NH...NONE. RI...NONE. MARINE...NONE. && SHORT RANGE...FRANK MEDIUM & LONG RANGE...NOCERA AVIATION...FRANK FIRE WEATHER...FRANK
Hazardous weather outlook, Aug 1, 4:09 PM EDT, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 409 PM EDT MON AUG 1 2005 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-021100- BARNSTABLE MA-BLOCK ISLAND RI-BRISTOL RI-CENTRAL MIDDLESEX MA- CHESHIRE NH-DUKES MA-EASTERN ESSEX MA-EASTERN FRANKLIN MA- EASTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HILLSBOROUGH NH- EASTERN KENT RI-EASTERN NORFOLK MA-EASTERN PLYMOUTH MA-HARTFORD CT- NANTUCKET MA-NEWPORT RI-NORTHERN BRISTOL MA-NORTHERN WORCESTER MA- NORTHWEST MIDDLESEX MA-NORTHWEST PROVIDENCE RI- SOUTHEAST MIDDLESEX MA-SOUTHEAST PROVIDENCE RI-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-SOUTHERN WORCESTER MA-SUFFOLK MA-TOLLAND CT- WASHINGTON RI-WESTERN AND CENTRAL HILLSBOROUGH NH-WESTERN ESSEX MA- WESTERN FRANKLIN MA-WESTERN HAMPDEN MA-WESTERN HAMPSHIRE MA- WESTERN KENT RI-WESTERN NORFOLK MA-WESTERN PLYMOUTH MA-WINDHAM CT- 409 PM EDT MON AUG 1 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST CONNECTICUT...SOUTHWEST NEW HAMPSHIRE...AND MASSACHUSETTS FROM THE EAST SLOPES OF THE BERKSHIRES TO THE INTERSTATE 495 CORRIDOR IN NORTHEAST MASSACHUSETTS. .DAY ONE (TONIGHT)... SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR FRANKLIN...HAMPSHIRE... AND HAMPDEN COUNTIES IN WESTERN MASSACHUSETTS AS WELL AS CHESHIRE COUNTY IN SOUTHERN NEW HAMPSHIRE UNTIL 11 PM. THE THREAT WILL BE FOR STRONG DAMAGING STRAIGHT LINE WIND GUSTS AND LARGE HAIL WITH THE STRONGEST THUNDERSTORMS. IN ADDITION...DANGEROUS CLOUD TO GROUND LIGHTNING WILL BE POSSIBLY WITH ANY THUNDERSTORM. .DAYS TWO THROUGH SEVEN (TUESDAY THROUGH SUNDAY)... THERE IS A CHANCE OF ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS GENERALLY ALONG AND SOUTH OF THE MASSACHUSETTS TURNPIKE ON TUESDAY. ON WEDNESDAY...ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE ACROSS THE CONNECTICUT VALLEY. HOWEVER...AREAL COVERAGE OF THE ACTIVITY SHOULD BE LIMITED ON TUESDAY AND WEDNESDAY. SCATTERED SHOWERS AND THUNDERSTORMS MAY ALSO AFFECT THE REGION ON FRIDAY IN ASSOCIATION WITH A COLD FRONT. .SPOTTER CALL TO ACTION STATEMENT... SPOTTERS SHOULD BE PREPARED FOR ACTIVATION ACROSS WESTERN MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE AS A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 11 PM. FRANK
In the hours before
Special weather statement, Aug 1, 5:30 PM EDT, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 530 PM EDT MON AUG 1 2005 CTZ002-MAZ002-003-008>011-NHZ011-012200- CHESHIRE NH-EASTERN FRANKLIN MA-EASTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-HARTFORD CT-WESTERN FRANKLIN MA-WESTERN HAMPDEN MA-WESTERN HAMPSHIRE MA- 530 PM EDT MON AUG 1 2005 AT 527 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A DEVELOPING LINE OF SCATTERED THUNDERSTORMS WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 30 MPH ALONG A LINE EXTENDING FROM 4 MILES NORTH OF HEATH TO BUCKLAND TO 4 MILES NORTH OF GOSHEN TO 3 MILES NORTHWEST OF CHESTER...MOVING SOUTHEAST AT 30 TO 40 MPH. SHOWERS OR THUNDERSTORMS WILL BE NEAR...SHELBURNE AND COLRAIN BY 540 PM EDT...DEERFIELD AND GREENFIELD BY 550 PM EDT...SUNDERLAND AND LUDLOW BY 600 PM EDT. ANOTHER STRONG THUNDERSTORM IN WINDHAM COUNTY OF SOUTHERN VERMONT SHOULD BE SENDING SPRINKLES OF RAIN INTO NORTHWEST CHESHIRE COUNTY SHORTLY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT MONDAY EVENING FOR WESTERN MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE. DRAG
Local storm report, Aug 1, 6:06 PM EDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
606 PM EDT MON AUG 01 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM TSTM WND DMG CHARLEMONT 42.63N 72.88W
08/01/2005 FRANKLIN MA TRAINED SPOTTER
SEVERAL TREES DOWN
&&Special weather statement, Aug 1, 6:11 PM EDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 611 PM EDT MON AUG 1 2005 MAZ008-009-011-012245- EASTERN HAMPDEN MA-WESTERN HAMPDEN MA-WESTERN HAMPSHIRE MA- 611 PM EDT MON AUG 1 2005 AT 606 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH AND SMALL HAIL 3 MILES NORTH OF HUNTINGTON...OR ABOUT 11 MILES WEST OF NORTHAMPTON...MOVING SOUTHEAST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR...RUSSELL AND BLANDFORD BY 620 PM EDT...MONTGOMERY BY 630 PM EDT...WESTFIELD AND 7 MILES NORTHEAST OF GRANVILLE BY 640 PM EDT...SOUTHWICK AND WEST SPRINGFIELD BY 650 PM EDT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT MONDAY EVENING FOR WESTERN MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE. DRAG
Special weather statement, Aug 1, 8:02 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 802 PM EDT MON AUG 1 2005 MAZ002-003-008>011-NHZ011-020100- CHESHIRE NH-EASTERN FRANKLIN MA-EASTERN HAMPDEN MA- EASTERN HAMPSHIRE MA-WESTERN FRANKLIN MA-WESTERN HAMPDEN MA- WESTERN HAMPSHIRE MA- 802 PM EDT MON AUG 1 2005 ...A SEVERE THUNDERSTORM WATCH IS STILL POSTED FOR SOUTHWEST NEW HAMPSHIRE AND FAR WESTERN MASSACHUSETTS UNTIL 11 PM... WHILE CLUSTERS OF SHOWERS AND STORMS IN THE FAR INTERIOR OF SOUTHERN NEW ENGLAND DRIED OUT AROUND 7 OCLOCK...THERE IS STILL ANOTHER BATCH OF STRONG THUNDERSTORMS MOVING STEADILY SOUTHEAST FROM CENTRAL SECTIONS OF VERMONT AND NEW HAMPSHIRE. THEY MAY YET MOVE INTO SOUTHWEST NEW HAMPSHIRE AROUND 930 PM. HOWEVER...ODDS ARE SLOWLY DIMINISHING FOR MUCH IN THE WAY OF STRONG ACTIVITY IN THE WATCH AREA OF SOUTHERN NEW ENGLAND. WIDELY SCATTERED SHOWERS OR AN ISOLATED THUNDERSTORM ARE THE MOST LIKELY THREAT IN CHESHIRE COUNTY NEW HAMPSHIRE...FRANKLIN... HAMPSHIRE AND HAMPDEN COUNTIES OF WESTERN MASSACHUSETTS. DRAG
Special weather statement, Aug 1, 8:37 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 837 PM EDT MON AUG 1 2005 NHZ012-015-020145- EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH- 837 PM EDT MON AUG 1 2005 AT 832 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH EXTENDING FROM 64 MILES NORTHEAST OF MANCHESTER TO 46 MILES NORTHEAST OF WEARE TO 19 MILES NORTHWEST OF HILLSBOROUGH... MOVING SOUTHEAST AT 30 MPH. EMBEDDED WAS A POWERFUL THUNDERSTORM IN SOUTH CENTRAL NEW HAMPSHIRE TO THE NORTHEAST OF LACONIA. SHOWERS AND THUNDERSTORMS WILL BE NEAR...HILLSBOROUGH AND DEERING BY 910 PM EDT...WEARE BY 920 PM EDT...NEW BOSTON AND GOFFSTOWN BY 930 PM EDT...MANCHESTER AND BEDFORD BY 950 PM EDT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT MONDAY EVENING FOR WESTERN MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE. DRAG
Nearby
Severe Thunderstorm Warnings in New Hampshire, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.